Volume 289 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
In  Forthcoming  Issues
The Vietoris--Rips complexes of a circle

Michał Adamaszek, Henry Adams

Chain transitive homeomorphisms on a space: all or none

Ethan Akin, Juho Rautio

Cellular structures using Uq-tilting modules

Henning Haahr Andersen, Catharina Stroppel, Daniel Tubbenhauer

Torsion pairs in silting theory

Lidia Angeleri Hügel, Frederik Marks, Jorge Vitória

Non-contractible Hamiltonian loops in the kernel of Seidel's representation

Sílvia Anjos, Rémi Leclercq

Locally helical surfaces have bounded twisting

David Bachman, Ryan Derby-Talbot, Eric Sedgwick

Spinorial representation of submanifolds in Riemannian space forms

Pierre Bayard, Marie-Amélie Lawn, Julien Roth

Compact composition operators with non-linear symbols on the $H^2$ space of Dirichlet series

Frédéric Bayart, Ole Fredrik Brevig

Meridional rank and bridge number for a class of links

Michel Boileau, Yeonhee Jang, Richard Weidmann

Differential Harnack estimates for Fisher's equation

Xiaodong Cao, Bowei Liu, Ian Pendleton, Abigail Ward

A direct method of moving planes for the system of the fractional Laplacian

Chunxia Cheng, Zhongxue Lü, Yingshu Lü

Transfinite diameter on complex algebraic varieties

David A. Cox, Sione Ma'u

Pointwise convergence of almost periodic Fourier series and associated series of dilates

Christophe Cuny, Michel Weber

A Feynman-Kac formula for differential forms on manifolds with boundary and geometric applications

Levi Lopes de Lima

A local relative trace formula for PGL(2)

Patrick Delorme, Pascale Harinck

A universal construction of universal deformation formulas, Drinfel'd twists and their positivity

Chiara Esposito, Jonas Schnitzer, Stefan Waldmann

Uniform stable radius, Lê numbers and topological triviality for line singularities

Christophe Eyral

The Hilbert vector-valued Banach-Stone theorem via isomorphisms with the large distortion $\sqrt{2}$

Elói M. Galego, André Luis Porto da Silva

Distinguished theta representations for certain covering groups

Fan Gao

Rost invariant of the center, revisited

Skip Garibaldi, Alexander Merkurjev

A tale of two Liouville closures

Allen Gehret

Braid groups and quiver mutation

Joseph Grant, Robert J. Marsh

The poset of rational cones

Joseph Gubeladze, Mateusz Michałek

Dual mean Minkowski measures and the Grunbaum conjecture for affine diameters

Qi Guo, Gabor Toth

On global existence and blowup of smooth solutions of 3-D potential equations with time-depending damping

Fei Hou, Ingo Witt, Huicheng Yin

Liouville theorems for $f$-harmonic maps into Hadamard spaces

Bobo Hua, Shiping Liu, Chao Xia

Moduli spaces of rank 2 instanton sheaves on the projective space

Marcos Jardim, Mario Maican, Alexander Tikhomirov

Construction of a Rapoport-Zink space for GU(1,1) in the ramified 2-adic case

Daniel Kirch

Paley--Wiener theorem of the spectral projection for symmetric graphs

Shin Koizumi

Formal confluence of quantum differential operators

Bernard Le Stum, Adolfo Quirós

Bordered Floer homology of (2,2n)-torus link complement

Jaepil Lee

Fundamental domains of arithmetic quotients of reductive groups over number fields (with appendix by Takao Watanabe)

Lee Tim Weng, Takao Watanabe

The ambient obstruction tensor and conformal holonomy

Thomas Leistner, Andree Lischewski

A symmetric 2-tensor canonically associated to Q-curvature and its applications

Yueh-Ju Lin, Wei Yuan

Gauge invariants from the powers of antipodes

Cris Negron, Siu-Hung Ng

Branching laws for the metaplectic cover of $GL_2$

Shiv Prakash Patel

The growth and distortion theorems for slice monogenic functions

Guangbin Ren, Xieping Wang

Dual operator algebras close to injective von Neumann algebras

Jean Roydor

Divisibility of binomial coefficients and generation of alternating groups

John Shareshian, Russ Woodroofe

On rational points of certain affine hypersurfaces

Alexander S. Sivatski

Regularity of analytic torsion form on families of normal coverings

Bing Kwan So, GuangXiang Su

Rigidity of Hawking mass for surfaces in three manifolds

Jiacheng Sun

Thick subcategories over isolated singularities

Ryo Takahashi

Remarks on metaplectic tensor products for covers of GL(r)

Shuichiro Takeda

Projections in the curve complex arising from covering maps

Robert Tang

Temperedness of measures defined by polynomial equations over local fields

David Taylor, V. S. Varadarajan, Jukka Virtanen, David Weisbart

Irreducible decomposition for local representations of quantum Teichmüller space

Jérémy Toulisse

On the classification of pointed fusion categories up to weak Morita equivalence

Bernardo Uribe

The local Ginzburg-Rallis model over complex field

Chen Wan

On relative rational chain connectedness of threefolds with anti-big canonical divisors in positive characteristics

Yuan Wang

Calabi-Yau property under monoidal Morita-Takeuchi equivalence

Xingting Wang, Xiaolan Yu, Yinhuo Zhang

Length-preserving evolution of immersed closed curves and the isoperimetric inequality

Xiao-Liu Wang, Hui-Ling Li, Xiao-Li Chao

Hessian equations on closed Hermitian manifolds

Dekai Zhang

An orthogonality relation for spherical characters of supercuspidal representations

Chong Zhang

An addendum to ``a strong multiplicity one theorem for SL(2)"

Qing Zhang